# SDR UALA2008121506866

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT WING I/B CAVITY, LES 160 MOST I/B LEADING EDGE FAIRING SUPPORT UPPER ATTACH TO FRONT SPAR CRACK BETWEEN 2 EA FASTENERS INTO FRONT SPAR ON ANGLE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FREEZE PLUGS AND NEW ANGLE REPAIR.
